Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

What medicine should I apply for skin infection ?

sir i am working in germany in my leg i have in my thy es there having some infection like daad so what can i do here because i can not go any where alse so can u tell me some medicine or lotion
Asked On : Thu, 28 Jul 2011
Answers:  2 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
Daad you mean fungal infection.
Go for tab.Flucanozole 150 mg once in a week for four weeks.
Apply multifungin cream.
Keep your local hygiene healthy and dry.
ok and bye.
Answered: Thu, 28 Jul 2011
I find this answer helpful
Dermatologist Dr. Gaurav Patel's  Response
welcome to healthcaremagic forum
it look like allergic reaction or fungal infection .
you need to keep it clean and dry
wear loose and cotton cloths
dont rub ,scratch over it
keep your nail trim
apply antifu nal and steroid combination cream over it as it will work on both .
take tab cetrizine at night
better to consult doctor if not recover in a wk
i hope i answered your question.
Answered: Thu, 28 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor